| Catalog Number |
SAC-01218 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
03/13/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that "when the guidewire was removed during the procedure, it bent and got stuck in the muscle tissue, requiring the tissue to be opened to remove it and then sutured." the patient's current condition is reported as "unknown".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description